Thursday, December 24, 2015

Vancouver Cops warn of Fentanyl overdoses - 4 deaths in 48 hours

Vancouver police are warning drug users about the danger of fentanyl-laced drugs after a major spike in overdoses, including four deaths. The drug is a fast-acting sedative, has a heroin-like effect and can’t be tasted, smelled or distinguished by colour.

After a recent robbery of Percosec from a Vancouver drugstore, police are worried fake Percosec may flood the Vancouver illicit drug market. “Fentanyl has become a serious problem, we’re seeing it in all kinds of drugs like cocaine, heroin, fake prescription drugs, party drugs."
Fentanyl is up to 100 times more potent than morphine and 50-per-cent more potent than pharmaceutical grade heroin.

Vancouver police estimate there have been 21 fentanyl-related overdoes since Dec. 19, with four fatal. The Vancouver police are asking that drug users don’t use alone and that they call 911 immediately if they or someone they see is overdosing.
http://www.theprovince.com/news/vancouver+police+issue+fentanyl+warning+after+recent/11610796/story.html